# SDR VTZA95077

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR/SWF - FLT 6504 - DURING APPROACH, AT 1330 HRS ON 2-23-95, AN IN-FLIGHT EMERGENCY WAS DECLARED DUE TO THE NOSE GEAR DOWN AND LOCKED LIGHT AND THE INTRANSIT LIGHT ILLUMINATING SIMULTANEOUSLY.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS AT SWF.  MAINTENANCE REPLACED THE DOWNLOCK SWITCH.  ACFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
